# SDR AALA2018111659009

- Difficulty date: November 8, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 54,021 hours, 15,330 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D02420
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH,  WHILE SELECTING FLAPS 15 TO FLAPS 20, ONE OF THE FLAP INDICATORS STAYED AT 15 FOR ABOUT 3 MINUTES AND THEN SNAPPED TO 20, NO ASSYMETRY FELT IN FLIGHT CONTROLS.   DECLARED AN EMERGENCY AND DID A GO-AROUND. FLAP INDICATOR WORKED NORMALLY WHEN FINAL FLAPS 25 WAS SELECTED.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED FSEU-1 M10331 OPS CHECKED NORMAL, IAW FIM 27-51-00-815-812 TASK 22, AND AMM 27-51-01, OK FOR SERVICE.
